# SDR SWAA000935

- Difficulty date: May 21, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 27,325 hours, 25,836 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 899315
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY.  APU FIRE BELL AND LIGHT ACTIVATED AND DISCHARGED FIRE BOTTLE.  FOUND SHORT ON D4816J CONNECTOR AND FOUND INTERNAL FAILURE IN M279 MODULE.  REMOVED AND REPLACED D4816J HARNESS AND M279 MODULE PER MM.
